# SDR 9625199995

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8978E
- Make and model: Doug DC-9-31
- Aircraft serial: 47327
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: GTCP8598DCA
- Condition: Malfunctioned
- Location: Mlg Ww
- Part time: 56,236 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, SMOKE WAS NOTICED IN AFT CABIN AREA.  SHORTLY THEREAFTER, APU AUTO SHUTDOWN.  AC WAS TOWED BACK TO THE GATE.  SOURCE OF SMOKE WAS ISOLATED TO THE APU.  APU REMOVED AND REPLACED, AC RETURNED TO SERVICE.
